# SDR DALA2021062503466

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,134 hours, 7,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7319566) DURING INSPECTION FOUND EMERGENCY LIGHTS AT ROWS EMERG EXIT TO ROW 30. REPLACED THE M1761 BATTERY IAW B737 AMM 33-51-06. OPS CHK GOOD.
